The Michigan Mathematical Journal

Invariant Levi factors.

Earl J. Taft

Full-text: Open access

Article information

Source
Michigan Math. J. Volume 9, Issue 1 (1962), 65-68.

Dates
First available in Project Euclid: 10 August 2002

Permanent link to this document
http://projecteuclid.org/euclid.mmj/1028998623

Mathematical Reviews number (MathSciNet)
MR0132126

Zentralblatt MATH identifier
0104.26101

Digital Object Identifier
doi:10.1307/mmj/1028998623

Subjects
Primary: 17.30

Citation

Taft, Earl J. Invariant Levi factors. Michigan Math. J. 9 (1962), no. 1, 65--68. doi:10.1307/mmj/1028998623. http://projecteuclid.org/euclid.mmj/1028998623.


Export citation